# SDR GTIA2017082502154

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 45,228 hours, 21,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12,000 FEET, ON APPROACH.  A DIRTY SOCK ODOR WAS INTENSE. TURNED THE NR 1 PACK OFF AND HAD NO EFFECT ON THE ODOR. TURNED THE NR 2 PACK OFF, IT ALSO HAD NO EFFECT ON THE ODOR.  DURING VISUAL INSPECTIONS IAW TSM 05-50-00-810-831-A,  FOUND HAT IN THE PACK 2 RAM AIR INLET / INLET BYPASS DUCT. REMOVED HAT AND INSPECTED PACK 2 RAM AIR INLET / INLET BYPASS DUCT IAW AMM 21-58-61-000-802-A / 400-802-A AND FOUND TO BE GOOD AT THIS TIME. RAN ENGINE 1 AND ENGINE 2 ISOLATING PACK 1 AND PACK 2 ON ENGINE BLEED 1 AND ENGINE BLEED 2. CABIN ODORS ISOLATED...
